# SDR DALA2015030401832

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 57,213 hours, 19,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMERGENCY LIGHTS BETWEEN SEAT ROWS 19 THRU 24 INOPERATIVE.  FOUND CONNECTOR PLUG NOT PROPERLY SEATED.  RECONNECTED & PROPERLY SEATED PLUG ENDS. OP'S CK'S GOOD, REF WDM 33-50.
